MathSciNet Relay Station
MathSciNet bibliographic data
MR1104844 13D03 (16E40 16W30 19D99)
Gerstenhaber, M.; Schack, S. D. The shuffle bialgebra and the cohomology of commutative algebras. J. Pure Appl. Algebra 70 (1991), no. 3, 263–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement